Almost sure rates of mixing for i.i.d. unimodal maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 1, p. 77-126
@article{ASENS_2002_4_35_1_77_0,
     author = {Baladi, Viviane and Benedicks, Michael and Maume-Deschamps, V\'eronique},
     title = {Almost sure rates of mixing for i.i.d. unimodal maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {1},
     year = {2002},
     pages = {77-126},
     doi = {10.1016/s0012-9593(01)01083-7},
     zbl = {1037.37003},
     mrnumber = {1886006},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_1_77_0}
}
Baladi, Viviane; Benedicks, Michael; Maume-Deschamps, Véronique. Almost sure rates of mixing for i.i.d. unimodal maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 1, pp. 77-126. doi : 10.1016/s0012-9593(01)01083-7. http://www.numdam.org/item/ASENS_2002_4_35_1_77_0/

[1] Alves J.F., SRB measures for nonhyperbolic systems with multidimensional expansion, Ann. Scient. Éc. Normale Sup. (4) 33 (2000) 1-32. | Numdam | MR 1743717 | Zbl 0955.37012

[2] Bahnmüller J., Pesin's entropy formula of expanding maps, Random Comput. Dynam. 4 (1996) 99-108. | MR 1402414 | Zbl 0882.58037

[3] Baladi V., Kondah A., Schmitt B., Random correlations for small perturbations of expanding maps, Random Comput. Dynam. 4 (1996) 179-204. | MR 1402416 | Zbl 0881.58054

[4] Baladi V., Viana M., Strong stochastic stability and rate of mixing for unimodal maps, Ann. Scient. Éc. Normale Sup. (4) 29 (1996) 483-517. | Numdam | MR 1386223 | Zbl 0868.58051

[5] Baladi V., Young L.-S., On the spectra of randomly perturbed expanding maps, Comm. Math. Phys. 156 (1993) 355-385, see also Erratum, Comm. Math. Phys. 166 (1994) 219-220. | MR 1309547 | MR 1233850 | Zbl 0814.60102 | Zbl 0809.60101

[6] Benedicks M., Carleson L., On iterations of 1−ax2 on (−1,1), Ann. of Math. (2) 122 (1985) 1-25. | MR 799250 | Zbl 0597.58016

[7] Benedicks M., Carleson L., The dynamics of the Hénon map, Ann. of Math. (2) 133 (1991) 73-169. | MR 1087346 | Zbl 0724.58042

[8] Benedicks M., Young L.-S., Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps, Erg. Theory Dyn. Syst. 12 (1992) 13-37. | MR 1162396 | Zbl 0769.58051

[9] Blokh A.M., Lyubich M.Yu., Measurable dynamics of S-unimodal maps of the interval, Ann. Scient. Éc. Normale Sup. 24 (1991) 545-573. | Numdam | MR 1132757 | Zbl 0790.58024

[10] Bogenschütz T., Stochastic stability of equilibrium states, Random Comput. Dynam. 4 (1996) 85-98. | MR 1402413 | Zbl 0881.58048

[11] Bougerol P., Lacroix J., Products of Random Matrices with Applications to Schrödinger Operators, Birkhäuser, Boston, 1985. | MR 886674 | Zbl 0572.60001

[12] Bruin H., Luzzatto S., van Strien S., Decay of correlations in one-dimensional dynamics, Preprint, 1999.

[13] Buzzi J., SRB measures for random Lasota-Yorke maps, Trans. Amer. Math. Soc. 352 (2000) 3289-3304. | MR 1707698 | Zbl 0956.37021

[14] Buzzi J., Exponential decay of correlations for random Lasota-Yorke maps, Comm. Math. Phys. 208 (1999) 25-54. | MR 1729876 | Zbl 0974.37038

[15] Collet P., Ergodic properties of some unimodal mappings of the interval, Preprint 11, Institute Mittag Leffler, 1984 (unpublished).

[16] Collet P., A remark about uniform de-correlation prefactors, Preprint, 1999.

[17] Hennion H., Limit theorems for products of positive random matrices, Ann. Probab. 25 (1997) 1545-1587. | MR 1487428 | Zbl 0903.60027

[18] Katok A., Kifer Y., Random perturbations of transformations of an interval, J. Anal. Math. 47 (1986) 193-237. | MR 874051 | Zbl 0616.60064

[19] Khanin K., Kifer Y., Thermodynamic formalism for random transformations and statistical mechanics, in: Sinai's Moscow Seminar on Dynamical Systems, Math. Soc. Trans. Ser. 2, 171, American Mathematical Society, Providence, RI, 1996, pp. 107-140. | MR 1359097 | Zbl 0841.58017

[20] Kifer Y., Limit theorems for random transformations and processes in random environments, Trans. Amer. Math. Soc. 350 (1998) 1481-1518. | MR 1451607 | Zbl 0995.37033

[21] Ledrappier F., Young L.-S., Entropy formula for random transformations, Probab. Theory Related Fields 80 (1988) 217-240. | MR 968818 | Zbl 0638.60054

[22] Pollicott M., Yuri M., Dynamical Systems and Ergodic Theory, London Mathematical Society Student Texts, 40, Cambridge University Press, Cambridge, 1998. | MR 1627681 | Zbl 0897.28009

[23] Seneta E., Nonnegative Matrices and Markov Chains, Springer Series in Statistics, Springer-Verlag, New York, Berlin, 1981. | MR 719544 | Zbl 0471.60001

[24] Viana M., Multidimensional nonhyperbolic attractors, Inst. Hautes Etudes Sci. Publ. Math. 85 (1997) 63-96. | Numdam | MR 1471866 | Zbl 1037.37016

[25] Young L.-S., Statistical properties of systems with some hyperbolicity including certain billiards, Ann. of Math. (2) 147 (1998) 585-650. | MR 1637655 | Zbl 0945.37009

[26] Young L.-S., Recurrence times and rates of mixing, Israel J. Math. 110 (1999) 153-188. | MR 1750438 | Zbl 0983.37005